# SDR SWIA201436475

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 31,032 hours, 25,760 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SLOW LOSS OF OIL PRESS IN FLIGHT.  COMPLETED QRH PROCEDURE. IN FLIGHT ENGINE SHUTDOWN. FLT 5561 REPLACED HYD ENG DRIVEN PUMP, AIR TURBINE STARTER & IDG CARBON SEALS ON RT ENG.  PERFORMED OIL CONSUMPTION CHECK IAW AMM.
